# SDR SWIA201437925

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 22,048 hours, 19,512 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FWD YOKE MOUNT PYLON UPPER AND LOWER BOLTS HAVE DEEP SCRATCHES AND GALLING, SERVICE REMOVED RT ENGINE FWD YOKE MOUNT PYLON UPPER AND LOWER BOLTS AND REPLACED WITH A SERVICEABLE UPPER AND LOWER BOLTS IAW AMM.
